Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 98, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 25, 2014, 4:50 PM MDT for 4 counties in Colorado. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2014, 4:50 PM MDT (22:50 UTC)
- Expired
- Jun 25, 2014, 5:43 PM MDT
- In force
- 53 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Otero County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 78 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 2:23 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1225 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
718
WUUS55 KPUB 252252
SVRPUB
COC055-071-089-101-260015-
/O.NEW.KPUB.SV.W.0098.140625T2250Z-140626T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
450 PM MDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
SOUTHERN OTERO COUNTY IN SOUTHEAST COLORADO...
NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
SOUTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 615 PM MDT
* AT 450 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES
NORTHEAST OF WALSENBURG...OR 30 MILES SOUTH OF PUEBLO...MOVING EAST
AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TIMPAS AND DELHI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10480 3790 10483 3806 10452 3797 10349
3761 10349 3762 10398 3765 10425 3766 10462
TIME...MOT...LOC 2250Z 273DEG 34KT 3782 10464
HAIL...1.00IN
WIND...60MPH
$$5 follow-up statements
727
WWUS55 KPUB 252302
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT WED JUN 25 2014
COC055-071-089-101-260015-
/O.CON.KPUB.SV.W.0098.000000T0000Z-140626T0015Z/
LAS ANIMAS CO-OTERO CO-HUERFANO CO-PUEBLO CO-
501 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHEASTERN LAS ANIMAS...SOUTHERN OTERO...NORTHEASTERN HUERFANO
AND SOUTHEASTERN PUEBLO COUNTIES...
AT 501 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 20 MILES NORTHEAST
OF WALSENBURG...OR 30 MILES SOUTH OF PUEBLO...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DELHI AND TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10480 3789 10476 3800 10451 3797 10349
3761 10349 3762 10398 3765 10425 3766 10462
TIME...MOT...LOC 2301Z 266DEG 33KT 3783 10450
HAIL...1.00IN
WIND...60MPH
$$824
WWUS55 KPUB 252313
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT WED JUN 25 2014
COC055-071-089-101-260015-
/O.CON.KPUB.SV.W.0098.000000T0000Z-140626T0015Z/
LAS ANIMAS CO-OTERO CO-HUERFANO CO-PUEBLO CO-
511 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHEASTERN LAS ANIMAS...SOUTHERN OTERO...EAST CENTRAL HUERFANO
AND SOUTHEASTERN PUEBLO COUNTIES...
AT 511 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 24 MILES SOUTH OF
AVONDALE...OR 28 MILES SOUTH OF PUEBLO...MOVING EAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3767 10457 3799 10451 3797 10350 3762 10351
TIME...MOT...LOC 2311Z 272DEG 37KT 3789 10442
HAIL...1.00IN
WIND...60MPH
$$476
WWUS55 KPUB 252323
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
522 PM MDT WED JUN 25 2014
COC055-071-089-101-260015-
/O.CON.KPUB.SV.W.0098.000000T0000Z-140626T0015Z/
LAS ANIMAS CO-OTERO CO-HUERFANO CO-PUEBLO CO-
522 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL LAS ANIMAS...SOUTHERN OTERO...EAST CENTRAL HUERFANO
AND SOUTHEASTERN PUEBLO COUNTIES...
AT 522 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES SOUTHWEST
OF FOWLER...OR 31 MILES SOUTHEAST OF PUEBLO...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3768 10448 3799 10444 3797 10350 3763 10352
TIME...MOT...LOC 2322Z 271DEG 24KT 3789 10430
HAIL...1.00IN
WIND...60MPH
$$448
WWUS55 KPUB 252332
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
531 PM MDT WED JUN 25 2014
COC055-071-089-101-260015-
/O.CON.KPUB.SV.W.0098.000000T0000Z-140626T0015Z/
LAS ANIMAS CO-OTERO CO-HUERFANO CO-PUEBLO CO-
531 PM MDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTH CENTRAL LAS ANIMAS...SOUTHERN OTERO...NORTHEASTERN HUERFANO
AND SOUTHEASTERN PUEBLO COUNTIES...
AT 531 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 22 MILES SOUTHWEST
OF FOWLER...OR 31 MILES SOUTHEAST OF PUEBLO...MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3768 10440 3798 10440 3796 10351 3764 10352
TIME...MOT...LOC 2331Z 272DEG 25KT 3788 10429
HAIL...1.00IN
WIND...60MPH
$$902
WWUS55 KPUB 252344
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
543 PM MDT WED JUN 25 2014
COC055-071-089-101-252353-
/O.CAN.KPUB.SV.W.0098.000000T0000Z-140626T0015Z/
LAS ANIMAS CO-OTERO CO-HUERFANO CO-PUEBLO CO-
543 PM MDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAS ANIMAS...
SOUTHERN OTERO...NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO
COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3768 10440 3798 10440 3796 10351 3764 10352
TIME...MOT...LOC 2341Z 273DEG 34KT 3787 10414
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:48 PM MDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 25, 3:48 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 348 PM MDT WED JUN 25 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 348 PM MDT WED JUN 25 2014 ...MOST STORMS STRUGGLING SO FAR... SO FAR THIS AFTERNOON...STORMS HAVEN'T HAD A WHOLE LOT OF STRENGTH. BELIEVE A COUPLE FACTORS CONTRIBUTING TO THIS. FIRST...A GOOD AMOUNT OF RIDGING AND NOT VERY COLD AIR ALOFT IS KEEPING CONVECTION FROM REACHING FULL POTENTIAL. SECOND...A CONSIDERABLE AMOUNT OF DRY AIR IS WORKING IN FROM THE WEST AT THE MID AND UPPER LEVELS FROM JUST BEHIND TODAY'S CONVECTION BACK WESTWARD INTO THE MOUNTAINS AND VALLEYS. DEWPOINTS ACROSS WESTERN EL PASO COUNTY HAVE MIXED DOWN INTO THE 30S AT THE PRESENT TIME. SO...THIS IS ALL PROBABLY TAKING A TOLL ON CONVECTIVE STRENGTH TODAY. BUT...THERE ARE STILL SEVERAL HOURS TO GO...AND SEVERAL MILES OF PLAINS TO CROSS. AS WE SAW LAST EVENING...CONVECTION CAN AND DOES DEVELOP AND BECOME INTENSE THROUGH THE LATE AFTERNOON AND EVENING HOURS. A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT THROUGH 9 PM. A LOT OF POTENTIAL IF STORMS CAN DEVELOP...WITH SPC ANALYZED CAPE OF 3000 J/KG OVER THE FAR EASTERN PLAINS. SO...IF STORMS CAN GET GOING...LOOK FOR CONTINUED THREATS OF HEAVY RAIN...GUSTY WINDS...LIGHTNING AND LARGE HAIL. THE MOST WIDESPREAD CLUSTER ACTIVITY SHOULD LIKELY DEVELOP ON THE PLAINS EAST OF THE I-25 CORRIDOR OUT TOWARD KANSAS. TOMORROW...LOOKS DRIER OVERALL...WITH MOST OF THE ACTIVITY PUSHED OFF TO FAR EASTERN PARTS OF THE FORECAST AREA. LOW LEVEL MOISTURE WILL STILL BE GOOD OUT THERE...WITH LESS MOISTURE TO WORK WITH FARTHER WEST. STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...WITH SIMILAR THREATS AS THE PAST COUPLE DAYS. BUT...ALL AND ALL...PROBABLY A DRIER DAY FOR MOST...WITH LESS ACTIVITY THAN RECENT DAYS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 348 PM MDT WED JUN 25 2014 ...WARMER AND DRIER PATTERN DEVELOPING FOR THE WEEKEND... THURSDAY NIGHT-FRIDAY NIGHT...INCREASING WEST TO SOUTHWEST FLOW ALOFT PROGGED ACROSS THE REGION THURSDAY NIGHT AS A BROAD UPPER TROUGH TRANSLATES ACROSS THE INTERMOUNTAIN WEST...WITH THE BROAD TROUGH CONTINUING ACROSS THE ROCKIES THROUGH THE DAY FRIDAY AND INTO THE HIGH PLAINS FRIDAY NIGHT. DRIER WESTERLY FLOW HELPS MIX OUT DRY LINE INTO THE FAR EASTERN PLAINS THURSDAY NIGHT WITH A FEW STRONG TO SEVERE STORMS POSSIBLE THURSDAY EVENING. LATEST MODELS A TAD DEEPER AND FURTHER SOUTH WITH THE PASSING TROUGH AND ARE INDICATING ENOUGH MOISTURE TO WORK WITH ASSOCIATED UVV TO SUPPORT ISOLATED TO SCATTERED STORMS ACROSS THE AREA ONCE AGAIN ON FRIDAY...WITH BEST COVERAGE ACROSS THE NORTHERN AND CENTRAL MTS. MOST OF THE CONVECTION ACROSS THE AREA LOOKS TO BE HIGHER BASED WITH THE DRIER WESTERLY FLOW ALOFT. HOWEVER...WITH LEE TROUGHING AHEAD OF THE SYSTEM BRINGING LOW LEVEL MOISTURE BACK ACROSS THE EASTERN PLAINS...ALONG WITH INCREASED SHEAR ALOFT...COULD SEE A FEW STRONGER STORMS ACROSS THE PALMER DVD AND BACK ACROSS THE FAR SE PLAINS FRIDAY AFTERNOON AND EVENING. SATURDAY-SUNDAY...SUBSIDENCE BEHIND PASSING WAVE AND CONTINUED DRY WESTERLY FLOW ALOFT LOOKS TO KEEP MOST OF THE CONVECTION AT BAY ON SATURDAY...THOUGH CANT RULE OUT A FEW STORMS ACROSS THE FAR SE PLAINS. DRY WESTERLY FLOW ACROSS THE AREA ON SUNDAY LOOKS TO KEEP DRY...WARM AND BREEZY WEATHER ACROSS THE AREA WITH TEMPERATURES WARMING BACK TO ABOVE SEASONAL AVERAGES THROUGH THE PERIOD. CONCEPTUALLY...WEATHER PATTERN SUGGESTS POSSIBLE FIRE WEATHER CONCERNS...MAINLY ACROSS WESTERN PORTIONS OF THE AREA WHICH HAVE NOT RECEIVED MUCH RAINFALL OVER THE PAST FEW WEEKS. MONDAY-WEDNESDAY...MODELS CONTINUE TO HINT AT POSSIBLE START OF THE SW MONSOON AT THE TAIL END OF THE PERIOD AND BEYOND...AS A BROAD UPPER HIGH BUILDS ACROSS THE SOUTHERN TIER AND INTO THE INTERMOUNTAIN WEST....OWNING TO INCREASING AVAILABLE MOISTURE WITHIN WEAK SOUTH TO SOUTHEAST MID LEVEL FLOW ACROSS THE REGION. THIS WILL LEAD TO A SLOW INCREASE IN AFTERNOON AND EVENING STORM COVERAGE ACROSS THE AREA INTO THE MIDDLE OF NEXT WEEK WITH AT OR ABOVE SEASONAL TEMPERATURES CONTINUING THROUGH THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 348 PM MDT WED JUN 25 2014 MAIN CONCERN WILL AGAIN BE THE THREAT FOR THUNDERSTORMS THIS EVENING AT KCOS AND KPUB...GENERALLY THROUGH ABOUT 01Z. LOCALIZED HEAVY RAIN AND SOME GUSTY WINDS WILL BE THE MAIN IMPACT...ALONG WITH POSSIBLY SOME HAIL IN THE STRONGEST CELLS. STORMS SHOULD MOVE STEADILY EASTWARD ACROSS THE SOUTHEAST COLORADO PLAINS THROUGH THE EVENING WITH TAF SITES SHOULD REMAIN VFR THROUGH TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LW LONG TERM....MW AVIATION.....LW
Hazardous weather outlook, Jun 25, 10:50 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1050 AM MDT WED JUN 25 2014 COZ058>089-093>099-261700- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1050 AM MDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY OVER THE MOUNTAINS...SPREADING EASTWARD ONTO THE PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING TIME PERIOD. ALL STORMS WILL BE CAPABLE OF PRODUCING HAIL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. EAST OF INTERSTATE 25...A FEW STORMS THIS AFTERNOON THROUGH EARLY EVENING WILL LIKELY BECOME SEVERE...AND BE CAPABLE OF PRODUCING HAIL TO GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SEVERE THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE OVER THE FAR EASTERN PLAINS ON THURSDAY...MAINLY EAST OF A LA JUNTA TO KIM LINE. THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. ALL STORMS WILL BE CAPABLE OF PRODUCING DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE OVER ALL OF SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. 50/50
In the hours before
Local storm report, Jun 25, 3:06 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
306 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 14 NNE WALSENBURG 37.80N 104.66W
06/25/2014 M1.00 INCH HUERFANO CO TRAINED SPOTTER
&&
KLTLocal storm report, Jun 25, 3:19 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MDT WED JUN 25 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 14 NNE WALSENBURG 37.80N 104.66W
06/25/2014 M1.00 INCH HUERFANO CO TRAINED SPOTTER
0143 PM HAIL 13 NNE WALSENBURG 37.78N 104.66W
06/25/2014 M1.00 INCH HUERFANO CO TRAINED SPOTTER
&&
MNSpecial weather statement, Jun 25, 3:50 PM MDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 350 PM MDT WED JUN 25 2014 COZ086-252215- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 350 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 415 PM MDT... AT 350 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTH OF PUEBLO RESERVOIR...OR 15 MILES SOUTHWEST OF PUEBLO...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COLORADO CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3797 10488 3816 10487 3820 10448 3793 10450 TIME...MOT...LOC 2150Z 270DEG 16KT 3808 10478 KT
Special weather statement, Jun 25, 4:20 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 420 PM MDT WED JUN 25 2014 COZ086-089-252245- CROWLEY COUNTY CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 420 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 445 PM MDT... AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PUEBLO DEPOT...OR 18 MILES EAST OF PUEBLO... MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOONE...PUEBLO DEPOT AND AVONDALE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3819 10436 3852 10435 3852 10393 3818 10394 TIME...MOT...LOC 2220Z 263DEG 18KT 3830 10428 KT
Special weather statement, Jun 25, 4:29 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 429 PM MDT WED JUN 25 2014 COZ087-088-093-094-097-099-260000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 429 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAS ANIMAS... SOUTHERN OTERO...EAST CENTRAL HUERFANO...NORTHWESTERN BACA AND SOUTHWESTERN BENT COUNTIES UNTIL 600 PM MDT... AT 429 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS DEVELOPING NEAR TYRONE AND 11 MILES TO THE NORTHEAST OF AGUILAR...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR...KIM...THATCHER...MODEL...DELHI AND TYRONE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3735 10466 3769 10464 3772 10307 3714 10309 TIME...MOT...LOC 2229Z 273DEG 18KT 3750 10415
Special weather statement, Jun 25, 4:39 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 439 PM MDT WED JUN 25 2014 COZ086>088-093-094-260000- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 439 PM MDT WED JUN 25 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS... SOUTHWESTERN OTERO...NORTHEASTERN HUERFANO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 600 PM MDT... AT 439 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM 13 MILES NORTH OF WALSENBURG...OR 31 MILES SOUTH OF PUEBLO...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DELHI...TIMPAS AND COLORADO CITY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT WEDNESDAY EVENING FOR SOUTHEAST COLORADO. LAT...LON 3769 10487 3795 10482 3792 10377 3756 10377 TIME...MOT...LOC 2239Z 276DEG 30KT 3783 10475
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:23 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jun 24, 7:20 PM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jun 24, 7:42 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 24, 7:49 PM MDT | Special Weather Statement | PUB | Pueblo | 26 min |
| Jun 24, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 50 min |
| Jun 24, 8:53 PM MDT | Areal Flood Advisory | PUB | Pueblo | 52 min |
| Jun 24, 9:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jun 24, 9:33 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jun 24, 10:02 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jun 25, 12:28 PM MDT | Special Weather Statement | PUB | Teller | 92 min |
| Jun 25, 1:17 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 25, 1:25 PM MDT | Special Weather Statement | PUB | Pueblo | 95 min |
| Jun 25, 1:33 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 44 min |
| Jun 25, 1:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jun 25, 2:12 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | PUB | Pueblo | 92 min |
| Jun 25, 2:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jun 25, 2:54 PM MDT | Special Weather Statement | PUB | Las Animas | 96 min |
| Jun 25, 3:50 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 25, 4:20 PM MDT | Special Weather Statement | PUB | Crowley | 25 min |
| Jun 25, 4:29 PM MDT | Special Weather Statement | PUB | Las Animas | 91 min |
| Jun 25, 4:39 PM MDT | Special Weather Statement | PUB | Pueblo | 81 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.